# SDR DL73S040450

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 45,331 hours, 35,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING S/B 737-53A1075 A CRACKED Z-STIFFENER ON THE BS 1016 AFT P-DOME AT S23R WAS NOTED.  THE STIFFENER IS LOCATED IN THE INSPECTION AREA, HOWEVER, IS NOT ONE OF THE STIFFENERS DETAILED IN THE BAC DWG.  DAMAGE REMOVED AND REPAIRED VIA ERA 089941-14AD.
